# SDR 2000UALA00713

- Difficulty date: November 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 37,710 hours, 20,215 cycles
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS116080264
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF THE 'A' SYSTEM HYDRAULICS. SUPPLEMENTAL DATA UPDATE FOUND BRAIDED FLEX LINE FROM 'A' SYSTEM PRESSURE MODULE TO 'A' SYSTEM ELECTRIC MOTOR DRIVEN PUMP CHAFED THRU.  REPLACED DAMAGE FLEX LINE.
